, Volume 4, Issue 1, pp 105-120

On a stopping process for oscillatory integrals

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we introduce a stopping process to analyze oscillatory integral operators with degenerate phases. The resulting bounds give smoothing properties for averages along variable families of curves inR n with two-sided torsion.

Supported in part by the National Science Foundation under Grants DMS-92-04196 and DMS-91-04455.A01.